# SDR IXXA07SMN096S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE SLOT VANE UPPER SKIN HAD NON STANDARD REPAIR AT STATION  XS 520.000.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS FROM STATION XS 520.000 IAW FAA FORM 8110-3, NUMBER 07042 DATED 02-07-07, SEMAN DRAWING NUMBER ED-4453, DATED  02-02-07, EO SEMAN NUMBER 2007197 DATED 02-07-07, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, FORM SEMAN 242-2, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-20D, AND DC8 SR
